# SDR SWAA2025022692260

- Difficulty date: February 1, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 40,176 hours, 19,174 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB ACCESS PANEL 331B LOCATED LE STA 114.55 AT LT HORIZONTAL STABILIZER 2025-81714<[01] REPLACED RIB AND FASTENERS AT ACCESS PANEL 331B LOCATED LE STA 114.55 AT LT HORIZONTAL STABILIZER IAW B737-800 SRM 51-40-02;DWG 186A1305 REV:- AND DWG 186A1001 REV:- SHEET 19. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED RIB AND FASTENERS AT ACCESS PANEL 331B LOCATED LE STA 114.55 AT LT HORIZONTAL STABILIZER IAW B737-800 SRM 51-40-02;DWG 186A1305 REV:- AND DWG 186A1001 REV:- SHEET 19. SEE INDIVIDUAL SIGN OFF BELOW
